ra

Options
deeb111
deeb111 Member Posts: 141 Member
Anybody ever get week feeling and have trouble breathing I had a very strange thing happen today second treatment got realy weird feeling while treatment was going then rest of day noticed breathing was a little more labored then usual and alittle more chest discomfort they dont seem to think it was from rads but i definitely do only happened in treatment just wondering if anyone else had this happen and if so what did u do


Thanks deeb

Comments

  • sbmly53
    sbmly53 Member Posts: 1,522
    Options
    Deeb
    how are you doing?

    Sue
  • deeb111
    deeb111 Member Posts: 141 Member
    Options
    sbmly53 said:

    Deeb
    how are you doing?

    Sue

    im fine now thank you but
    im fine now thank you but computer not working have to wait to use sons thats why i cant get on as much but thank you so much
  • Punkindo
    Punkindo Member Posts: 113
    Options
    Tightness in chest.
    I was on the C/T combo for chemo. I do remember that there was one of them that they gave me benedryl with because it caused what you describe. The first time they gave it to me, the nurse stood by with the benedryl in case it happened and it did. She piggypacked the benedryl in with my chemo and it stopped. I never had it happen when I was having radiation though... Did they check your BP or any vitals when it happened??